×

zbMATH — the first resource for mathematics

Motives and modules over motivic cohomology. (English) Zbl 1097.14016
Summary: We summarize the main results and techniques in our homotopical algebraic approach to motives. A major part of this work relies on highly structured models for motivic stable homotopy theory. For any noetherian and separated base scheme of finite Krull dimension these frameworks give rise to a homotopy theoretic meaningful study of modules over motivic cohomology. When the base scheme is Spec(\(k\)), for \(k\) a field of characteristic zero, the corresponding homotopy category is equivalent to Voevodsky’s big category of motives.

MSC:
14F42 Motivic cohomology; motivic homotopy theory
55P42 Stable homotopy theory, spectra
55U35 Abstract and axiomatic homotopy theory in algebraic topology
18G30 Simplicial sets; simplicial objects in a category (MSC2010)
18G55 Nonabelian homotopical algebra (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] de Jong, J., Smoothness, semi-stability and alterations, Publ. math. IHES, 83, 51-93, (1996) · Zbl 0916.14005
[2] Dundas, B.I.; Röndigs, O.; Østvær, P.A., Motivic functors, Doc. math., 8, 489-525, (2003) · Zbl 1042.55006
[3] Hovey, M., Spectra and symmetric spectra in general model categories, J. pure appl. algebra, 165, 63-127, (2001) · Zbl 1008.55006
[4] Hu, P., On the Picard group of the \(\mathbb{A}^1\)-stable homotopy category, Topology, 44, 609-640, (2005) · Zbl 1078.14025
[5] Jardine, J.F., Simplicial presheaves, J. pure appl. algebra, 47, 35-87, (1987) · Zbl 0624.18007
[6] Jardine, J.F., Motivic symmetric spectra, Doc. math., 5, 445-553, (2000) · Zbl 0969.19004
[7] Morel, F.; Voevodsky, V., \(\mathbb{A}^1\)-homotopy theory of schemes, Publ. math. IHES, 90, 45-143, (1999) · Zbl 0983.14007
[8] O. Röndigs, Functoriality in motivic homotopy theory, Preprint
[9] O. Röndigs, P.A. Østvær, Motivic spaces with transfers, Preprint
[10] O. Röndigs, P.A. Østvær, Modules over motivic cohomology, Preprint
[11] Schwede, S.; Shipley, B., Algebras and modules in monoidal model categories, Proc. London math. soc., 80, 491-511, (2000) · Zbl 1026.18004
[12] Schwede, S.; Shipley, B., Stable model categories are categories of modules, Topology, 42, 103-153, (2003) · Zbl 1013.55005
[13] Suslin, A.; Voevodsky, V., Relative cycles and Chow sheaves, (), 10-86 · Zbl 1019.14004
[14] Voevodsky, V., Triangulated categories of motives over a field, (), 188-238 · Zbl 1019.14009
[15] Voevodsky, V., Open problems in the motivic stable homotopy theory I, (), 3-34 · Zbl 1047.14012
[16] V. Voevodsky, Cancellation theorem, Preprint · Zbl 1202.14022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.